MathSciNet Relay Station
MathSciNet bibliographic data
MR533788 34B15
Agarwal, Ravi P.; Krishnamoorthy, P. R. Boundary value problems for $n$th order ordinary differential equations. Bull. Inst. Math. Acad. Sinica 7 (1979), no. 2, 211–230.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement